MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG LUMINOS AGILE MAX; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHINEERS AG LUMINOS AGILE MAX; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10762472
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3, h6: manufacturer's preliminary results and conclusion: the root cause for the issue has not yet been determined.Additional information was requested for the investigation.Initial actions (corrective and/or preventive): no general problem has been detected for the installed base which requires an immediate action.The investigation is ongoing.A supplemental report will be submitted to the fda upon completion of the investigation.
 
Event or Problem Description
Siemens healthineers became aware of an issue with the luminos agile max system.The customer communicated that a patient fell when a piece of the footboard broke off.There were no injuries resulting from the event.It is assumed that, in a worst-case scenario, a serious injury might have resulted from a person falling.
 
Additional Manufacturer Narrative
H3, h6: siemens healthineers completed the detailed investigation of the reported issue.It was stated that a patient fell when a piece of the footboard broke off.The affected footboard was returned for investigation and was installed on a test system.Throughout the testing process it was possible to attach the footboard exactly as described in the user manual.No malfunction of the locking mechanism could be identified.During repeated attempts, it was not possible to provoke an unintentional release or detachment of the footboard from the table.Even though there was visible damage to the rail on the underside of the footboard, the component remained securely attached during all tests.It could not be determined whether there were any issues with the customer¿s system with the locking mechanism, the visibility of the red and green markings, or if a table mat was used.No evidence regarding a defect in the locking mechanism was submitted.Based on the investigation results there is no indication of any malfunction of the footboard.According to the information from the service engineer, the issue was solved on site with replacement of the footboard (material number 8893385).Shs internal post market surveillance does not indicate a general problem with the spare part.In general, it is recommended to check the footboard again before each use to ensure it is properly attached.The correct handling is described in the operator manual chapter: accessories and auxiliary devices; page 218-220.To further improve the understanding of how to use the footrest, the description in the operator manual has been updated with additional details and illustrations on how to securely attach the footboard.The improved operator manual has been available since 03/2023.For the installed base, an addendum for the improved understanding of the handling of the footboard was released on 6/12/2022 (print no.Xpd0-000g.621.01.02.02) with ui xp051/22/s.The affected customer received the addendum in january 2023.The complaint was closed.

Brand Name
LUMINOS AGILE MAX
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1
-or- rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1
-or- rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
rebecca tudor
40 liberty blvd.
malvern, PA 19355
4843234198
MDR Report Key22245956
Report Number3004977335-2025-00074
Device Sequence Number21342932
Product Code OWB
UDI-Device Identifier04056869009162
UDI-Public(01)04056869009162
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K173639
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10762472
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2025
Supplement Date Received by Manufacturer10/08/2025
Initial Report FDA Received Date06/17/2025
Supplement Report FDA Received Date10/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown